Nontransitive dice sets realizing the Paley tournaments for solving Schütte's tournament problem

Bozóki, Sándor (2014) Nontransitive dice sets realizing the Paley tournaments for solving Schütte's tournament problem. MATHEMATICAL NOTES - MISKOLC, 15 (1). pp. 39-50. ISSN 1586-8850

[img]
Preview
Text
Bozoki_39_2390862_ny.pdf

Download (348kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence > Research Group of Operations Research and Decision Systems
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 30 Jan 2015 15:18
Last Modified: 30 Jan 2015 15:18
URI: http://eprints.sztaki.hu/id/eprint/8154

Update Item Update Item